# SDR TWAA0002802

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58531
- Condition: Cut
- Location: Row 27 - 35
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON RT SIDE OF CABIN ROWS 27 TO 35.  REPLACED THE FEEDER CABLE.  CHECK-C 11-12-99 LAX.
